# SDR AMTA200800175

- Difficulty date: February 28, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FUEL TANK ACCESS 532EB HAS PITTING CORROSION ON LOWER SKIN PANEL LANDING AND CLAMP RING.  REMOVED PITTING CORROSION ON LT WING FUEL TANK ACCESS LANDING 532EB IAW, SRM 51-20-02-0G, ORG MAT .204, MAT LOSS .001, REM MAT .203, FOUND TO BE WITHIN LIMITS IAW SRM 57-20-01-1A-1, PERFORMED FLAP PEENING IAW SRM 51-20-06 AND SOPM 20-10-03.  (K)
